Nonlinear elliptic equations with asymmetric asymptotic behavior at $pminfty$

Roberto Livrea, Roberto Livrea, Pasquale Candito, Nikolaos S. Papageorgiou

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)


We consider a nonlinear, nonhomogeneous Dirichlet problem with reaction which is asymptotically superlinear at $+infty$ and sublinear at $-infty$. Using minimax methods together with suitable truncation techniques and Morse theory, we show that the problem has at least three nontrivial solutions one of which is negative.
Original languageEnglish
Pages (from-to)159-177
Number of pages19
JournalNonlinear Analysis: Real World Applications
Publication statusPublished - 2016

All Science Journal Classification (ASJC) codes

  • Analysis
  • General Engineering
  • General Economics,Econometrics and Finance
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Nonlinear elliptic equations with asymmetric asymptotic behavior at $pminfty$'. Together they form a unique fingerprint.

Cite this